EconPapers    
Economics at your fingertips  
 

The inverse survival function for multivariate distributions and its application to the product moment

Haruhiko Ogasawara

Statistics & Probability Letters, 2018, vol. 142, issue C, 71-76

Abstract: The inverse function of the joint survival function for continuous non-negative multivariate distributions is defined with or without change of variables. This inverse function gives three alternative expectation formulas for a non-negative random vector.

Keywords: Alternative expectation formulas; Inverse function; Survival function; Numerical integration (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218302530
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:142:y:2018:i:c:p:71-76

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-01-19
Handle: RePEc:eee:stapro:v:142:y:2018:i:c:p:71-76